# SDR SIMA20150608002

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 28,993 hours, 25,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN DOOR VERY DIFFICULT TO OPEN.  DEFERRED REF FMR IAW TN-EM-52-029.
